# SDR 04193690

- Difficulty date: August 11, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N690BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7739
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT REV UNLOCKED MSG AFTER TAKEOFF.   MECHANIC ADJUSTED RT ENG STOW SWITCH REF 78-37-00. OPS CHECK GOOD.
